| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 5, 2011, no. 5-8


R. Balakrishnan, S. Silviya, T. Tamizh Chelvam
      B_1 near-rings
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 199-205.

A. Borumand Saeid, A. Zarandi
      Vague set theory applied to BM-algebras
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 207-222.

Y. Gh. Gouda, S. A. Omran
      On the cohomology with inner symmetry of A_\infty-algebra
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 223-231.

G. Szeto, L. Xue
      A structure of Galois extensions with an inner Galois group
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 233-239.

A. Khaksari
      Essential subsystems and weakly injective systems
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 241-245.

A. Khaksari
      Weakly pure submodules of multiplication modules
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 247-250.

A. Khaksari, Gh. Moghimi, S. Jahanpanah Bavaryani
      Dual basis projective system
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 251-253.

Li Bingjun
      Zero-divisor graph of triangular matrix rings over commutative rings
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 255-260.

C. Naude
      Rees valuations for an ideal with respect to a module
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 261-268.

M. Mignotte, A. Tall
      A note on addition chains
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 269-274.

H. Abu-Khuzam, A. Yaqub
      Boolean-like rings and related rings
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 275-284.

R. Singh, Manju Pruthi
      Primitive idempotents of irreducible quadratic residue cyclic codes of length p^nq^m
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 285-294.

S. M. Khorasani, M. H. Dogani Aghcheghlooc
      Solving fuzzy nonlinear equation with secand method
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 295-299.

H. Pourtaherian, I. S. Rakhimov, S. H. Sapar
      On Hilbert property of rings
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 301-308.

S. Najib
      Indecomposability of multivariate polynomials over finite extensions
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 309-314.

M. E. Harris
      A block refinement of the Green–Puig correspondences in finite group modular representation theory
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 315-323.

J. Thomys
      f-Derivations of weak BCC-algebras
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 325-334.

S. K. Sardar, S. K. Majumder, M. Mandal
      Atanassov's intuitionistic fuzzy ideals of \Gamma-semigroups
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 335-353.

S. K. Sardar, S. K. Majumder, M. Mandal
      Study of \Gamma-semigroups via its operator semigroups in terms of Atanassov's intuitionistic fuzzy ideals
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 355-368.

R. Jahani-Nezhad
      On square root closed domains and duality
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 369-374.

R. Sulaiman, Abd Ghafur Ahmad
      The number of fuzzy subgroups of group defined by a presentation
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 375-382.

R. I. Elkhatib
      The maximal subgroups of the symplectic group PSp(10,2)
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 383-396.

F. Ali, M. A. Chaudhry
      On a Lie ring of generalized derivations of non-commutative rings
      International Journal of Algebra, Vol. 5, 2011, no. 5-8, 397-402.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |